Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 17 of 21 found articles
 
 
  Periodic solution to BAM-type Cohen-Grossberg neural network with time-varying delays
 
 
Title: Periodic solution to BAM-type Cohen-Grossberg neural network with time-varying delays
Author: Chen, An-ping
Gu, Qun-hua
Appeared in: Acta mathematicae applicatae sinica. English series
Paging: Volume 27 (2011) nr. 3 pages 427-442
Year: 2011
Contents:
Publisher: Institute of Applied Mathematics, Chinese Academy of Sciences and Chinese Mathematical Society, Heildeberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 17 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands